# SDR DALA2015061003685

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLES XOS= 610 AT LT WING SLAT PANEL NR 5.  CORROSION ON RIB HOLES STA XOS= 610 AT LT WING SLAT PANEL NR 5 WAS REMOVED, REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9.
